MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832300
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent narrowing occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.The target lesion was located in the heavily calcified left anterior descending artery.Bed preparation was performed with an opticross imaging catheter, a 3.0 non-boston scientific intravascular lithotripsy catheter, and a 3.0 noncompliant (nc) balloon catheter which were each advanced into the lesion without any issues.A 3.00 x 32mm synergy xd drug eluting-stent was advanced for treatment.However, after deployment, a narrowing in the mid part of the stent was noted.The stent was post-dilated with a 3.0 nc emerge balloon, however, the lesion was still present.The procedure was completed successfully.No patient complications were reported and the patient status was stable throughout the procedure.
 
Additional Manufacturer Narrative
Date of event: used the first date of the month of aware date as no information was provided.Implant date: used the first date of the month of aware date as no information was provided.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16039854
Report Number2124215-2022-52243
Device Sequence Number6437097
Product Code NIQ
UDI-Device Identifier08714729981008
UDI-Public08714729981008
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2024
Device Model NumberH7493941832300
Device Lot Number0029598729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER: 3.0 NONCOMPLIANT BALLOON; IMAGING CATHETER: OPTICROSS; IVL CATHETER: 3.0 SHOCKWAVE
Patient SexUnknown